# SDR IPXA10558115

- Difficulty date: December 30, 2009
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 25,564 hours, 17,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT MLG TANG DOOR CUTOUT FWD BULB SEAL RETAINER SUPPORT CLIP CRACKED, 3RD DOWN FROM UPPER END.  SUPPORT CLIP WAS REPLACED IAW SRM 51-40-02.
